# SDR SWIA202266899

- Difficulty date: September 16, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S22-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 333 BETWEEN STRG22R-STRG24R (MARKED)     (C-CHECK RO 11/12/2022)    - INSTALLED NEW FS 333 LOWER RH FRAME SECTOR PN 601R32004-79 TO STR 18R-23R REF BOMBARDIER DWG 601R31021 REV H AND CRJ 200 SRM 51-42-06 & SRM 52-42-21.C/W 51-900-1003-SKY LEAK CHECK GOOD
